MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient underwent a hysterectomy and robotic sacrocolpopexy successfully with restorelle.Approximately 7 weeks post op, the patient felt a "pop" and subsequently lost the vaginal apical support she'd had post surgery.A revision surgery was performed and upon inspection the restorelle y contour was no longer holding up the vaginal cuff to the sacral promontory and appeared to be disconnected somewhere between the sacrum and the vaginal apex.Mesh and sutures could be seen at the promontory and the posterior aspect of the vagina up to the vaginal cuff.No mesh was seen on the anterior vaginal well but that could have been the dissection plane used by the surgeon on the anterior side.The mesh posteriorly was well incorporated into healthy vaginal tissue and only approximately ½ of the mesh was dissected out.A new restorelle mesh was implanted in the patient successfully.The posterior arm was implanted over the previously implanted and incorporated posterior arm while the anterior arm was sewn on with individual sutures and pulled up to the sacrum in the normal manner and fixated with 2 permanent "prolene" sutures.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22299530
Report Number2125050-2025-01011
Device Sequence Number21151002
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number501520
Device Lot Number9846241_5015202400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale